# SDR SWAA2019051632745

- Difficulty date: April 19, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 56,185 hours, 33,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A33001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED BETWEEN BS. 890 TO BS. 1006, BETWEEN STR. 2L TO STR. 2R.  REPAIRED SKIN IAW ER AND EA.
